The dual of Pasch's axiom

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)


We consider partial linear spaces that satisfy the dual of Pasch's axiom. We give a uniform proof of some old and new characterizations of partial linear spaces and graphs related to projective spaces and the hyperbolic lines of symplectic spaces. Furthermore, we use these results to classify a class of groups that are generated by a conjugacy class of subgroups of order 3.
Original languageEnglish
Pages (from-to)15-31
Number of pages17
JournalEuropean Journal of Combinatorics
Issue number1
Publication statusPublished - 1992


Dive into the research topics of 'The dual of Pasch's axiom'. Together they form a unique fingerprint.

Cite this